# SDR AALA20060379

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT, CENTER TANK FUEL NOT FEEDING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER H21 FOR FORWARD CENTER FUEL TANK BOOST PUMP TRIPPED.  REPLACED FORWARD CENTER BOOST PUMP AND REINSTALLED FUEL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
